# SDR SWIA201024349

- Difficulty date: June 4, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 24,695 hours, 19,268 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF ROW 8 INOP.  (FLT 4692)  REPLACED LIGHT CABLE HARNESS.
